|FA SEM 15||MTH 14200 14||Quantitative Methods for Business (GE-Math)|
|FA SEM 15||MTH 14200 22||Quantitative Methods for Business (GE-Math)|
|FA SEM 15||MTH 31500 11||Linear Algebra I|
|FA SEM 15||MTH 36100 21||Applied Engineering Mathematics|
A native of Poland, Dr. Wojciech L. Golik has been Professor of Mathematics at Lindenwood since 2002 and Chair of Division of Mathematics, Computer Science, Physics and Pre-Engineering since 2008. He and his wife Joletta have lived in St. Louis since 1988.
Dr. Golik has an M.Sc. in Mechanical Engineering from Poznan Technological University in Poland. After graduation he worked for a year in Poland as an engineer. In 1983 he came to the US where he earned an M.Sc. and PhD, both in Mathematics, from New Mexico State University. He has taught mathematics and computer science courses for nearly 30 years at New Mexico State University, University of Missouri at St. Louis, St. Louis Community College, Webster University, and Lindenwood University.
Dr. Golik is a member of the Mathematical Association of America, the American Mathematical Society, and the American Contract Bridge League.
Dr. Golik primary research interest lie in the area of numerical analysis, in particular, in numerical solutions of differential and integral equations (DIEs). His research papers dealt with optimizing the performance of numerical algorithms for DIEs with respect to their speed and accuracy of approximations. His most recent research papers dealt with algorithm improvements for computational electromagnetics, a branch of computational mathematics used in computer simulations of electromagnetic phenomena.
Dr. Golike have taught about 30 different mathematics, computer science, and engineering courses during his professional career. Recently he has taught courses in Statistics, Calculus, History of Mathematics, and Linear Algebra.
- W.L. Golik, 'Sparsity and conditioning of impedance matrices obtained with semi-orthogonal and biorthogonal wavelet bases', IEEE Trans. Antennas Prop., 48(4), 473-481, 2000.
- W.L. Golik, ' Parallel solvers for planar elliptic grid generation equations' , J. Parallel Algorithms and Applications, 14,175-186, 2000 .
- W.L. Golik, ` A note on an adaptive algorithm based on Chebyshev coefficients for two-point boundary value problems', Proyecciones, 17(2), 201-213, 1998.
- W.L. Golik, ` Wavelet packets for fast solution of electromagnetic integral equations', IEEE Trans. Antennas Prop., 46(5), 618-625, 1998.
- P. Amogio, W.L. Golik, and F. Mazzia, ` Variable step boundary value methods based on reverse Adams schemes and their grid redistribution', Appl. Num. Math., 18, 5-21, 1995.
- W.L. Golik and J.A. Kolodziej, ` An adaptive boundary collocation method for linear PDEs', Num. Meth. for PDEs, 11, 555-600, 1995.
- W.L. Golik, ` Numerical study of multigrid methods with various smoothers for the elliptic grid generation equations', in: N.D. Melson, T.A. Manteuffel, S.F. McCormick (eds.): Seventh Copper Mountain Conference on Multigrid Methods, NASA Conference Publ. 3339, 339-347, 1995.
- W.L. Golik, ` Order increasing grid adaption for Runge-Kutta methods applied to two-point boundary value problems', Computers Math. Applic. 27(4), 59-75, 1994.
- W.Connett, W. Golik, A. Schwartz, ` A superconvergent scheme on irregular grids for systems of two-point boundary value problems', Comp. Appl. Math., 12(3), 227-246, 1993.
- W.L. Golik, ` Continuous dependence of solutions of some inverse problems in heat conduction', Appl. Mat. 21(4), 491-501, 1993.
- W.L. Golik, 'Convergence of boundary element methods in numerical solutions of Fourier problems', Proyecciones 10(1), 1-12, 1991.
- W.Connett, W.L. Golik, A. Schwartz, 'Superconvergent grids for two-point boundary value problems', Comp. Appl. Math. 10(1),43-58, 1991.
|1827 - Lindenwood University • 209 S. Kingshighway • St. Charles, MO 63301|
|Switchboard (636) 949-2000
Undergraduate Admissions (636) 949-4949
Evening & Graduate Admissions (636) 949-4933